| Model Number |
VTICMO_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault without rotation and elevated iop.Reportedly, "high vault, pressure control with eye drops." cause of the event was other.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
B5: reportedly, "patient is progressing well." h6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).